# SDR SWAA2024102336851

- Difficulty date: September 11, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE ON SERVICE DOOR AT FWD GALLEY AREA 2024-572624<[01] TOOL USED DIGITAL CALIPER P/N:500-196-30;S/N:A23046084;DUE DATE:23-MAY-25.;[02] EQUIPMENT P/N XRP-3000; S/N 1753759; DUE DATE 17-DEC-24 WAS USED ON STEP 4;[03] REPAIRED SCUFF PLATE ON SERVICE DOOR AT FWD GALLEY AREA IAW BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED SCUFF PLATE ON SERVICE DOOR AT FWD GALLEY AREA IAW BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.
